| Model Number |
MMT-523NAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed motor error and a motor position encoder error.The customer¿s blood glucose level was unknown at the time of the incident.The customer reported that they had motor error.The customer stated that the drive support cap was normal.The customer stated that the insulin pump was not exposed to high magnetic fields.The customer was able to rewind.The customer reported that the insulin pump alarm history contains both an motor position encoder error alarm and more than one motor error alarm within a 30 day period.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The customer was advised the pump will need to be replaced.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the rewind, basic occlusion, prime/a33 and displacement test.Device received with stuck motor error alarm loop during bolus delivery.The motor was tested outside of the device and passed.The motor may have had and intermittent failure that was not detected during our testing.Unable to verify e70 alarm in the alarm history due to history file overwritten.